CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Global behaviors of weak KAM solutions for exact symplectic twist maps 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 7, 页码: 5730-5753
Authors:  Zhang, Jianlu
Favorite  |  View/Download:5/0  |  Submit date:2020/09/23
Exact syplectic twist map  Aubry Mather theory  Hamilton Jacobi equation  Generalized characteristics  Weak KAM solution  Transition chain  
Vanishing contact structure problem and convergence of the viscosity solutions 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 44, 期号: 9, 页码: 801-836
Authors:  Chen, Qinbo;  Cheng, Wei;  Ishii, Hitoshi;  Zhao, Kai
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
Hamilton-Jacobi equation  convergence  vanishing discount  vanishing contact structure  Weak KAM theory  Aubry-Mather theory  
L-2-contraction of large planar shock waves for multi-dimensional scalar viscous conservation laws 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 5, 页码: 2737-2791
Authors:  Kang, Moon-Jin;  Vasseur, Alexis F.;  Wang, Yi
Favorite  |  View/Download:21/0  |  Submit date:2020/01/10
Dynamic and asymptotic behavior of singularities of certain weak KAM solutions on the torus 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 4, 页码: 2448-2470
Authors:  Cannarsa, Piermarco;  Chen, Qinbo;  Cheng, Wei
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
Hamilton-Jacobi equation  Weak KAM theory  Generalized characteristic  Singularities  
Global Structure and Regularity of Solutions to the Eikonal Equation 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 232, 期号: 2, 页码: 1073-1112
Authors:  Li, Tian-Hong;  Wang, JingHua;  Wen, HaiRui
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Numerical Solution to Optimal Feedback Control by Dynamic Programming Approach: A Local Approximation Algorithm 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2017, 卷号: 30, 期号: 4, 页码: 782-802
Authors:  Guo Bao-Zhu;  Wu Tao-Tao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Curse of dimensionality  Hamilton-Jacobi-Bellman equation  optimal feedback control  upwind finite difference  viscosity solutions.  
Equilibrium Dividend Strategy with Non-exponential Discounting in a Dual Model 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2016, 卷号: 168, 期号: 2, 页码: 699-722
Authors:  Li, Yongwu;  Li, Zhongfei;  Zeng, Yan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Non-exponential discount function  Equilibrium strategy  Dividend payment  Dual model  Hamilton-Jacobi-Bellman equation  
Convergence of an Upwind Finite-Difference Scheme for Hamilton-Jacobi-Bellman Equation in Optimal Control 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2015, 卷号: 60, 期号: 11, 页码: 3012-3017
Authors:  Sun, Bing;  Guo, Bao-Zhu
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Convergence  finite-difference  Hamilton-Jacobi-Bellman equation  numerical approximation  optimal control  
THE LARGE TIME GENERIC FORM OF THE SOLUTION TO HAMILTON-JACOBI EQUATIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2011, 卷号: 31, 期号: 6, 页码: 2265-2277
Authors:  Wang Jinghua;  Wen Hairui;  Zhao Yinchuan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hopf-Lax formula  Hamilton-Jacobi equations  local regularity  large time generic form  
Numerical solution of continuous-time mean-variance portfolio selection with nonlinear constraints 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2010, 卷号: 83, 期号: 3, 页码: 642-650
Authors:  Yan, Wei;  Li, Shurong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
mean-variance criterion  HJB equation  numerical method  Poisson process